# SDR CA120910001

- Difficulty date: September 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: D2887355C
- Condition: Failed
- Location: Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CREW COMMANDED IN FLIGHT ENGINE SHUTDOWN OF NR 2 ENGINE DUE TO NH, ITT & OIL TEMP RISING.  OIL COOLER BY-PASS VALVE REPLACED.
